# SDR RAIA00210265

- Difficulty date: September 21, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 15,404 hours, 14,076 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: 272546
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5466-=STL- FOs SYMBOL GENERATOR FAILED. MAINTENANCE REMIVED AND REPLACED SYMBOL GENERATOR SWITCH, OPS CK OK.
